# SDR CA180208003

- Difficulty date: January 12, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) WE HAD AN INCIDENT WITH IFSD IN FLIGHT.  NR 1 PEC CAUTION LIGHT CAME ON.  THE NR 1 PROPELLER RPM DROPPED FROM 850 TO 650.  A FEW MINUTES LATER RPM STARTED INCREASING AND STOPPED AT 1050.  CAPTAIN FOLLOWED QRH AND BROUGHT THE CONDITION LEVER TO START & FEATHER.  ENGINE FAILURE/SHUT DOWN PROCEDURE WAS FOLLOWED.  CAPTAIN MADE AN ENTRY IN AML PEC CAUTION LIGHT ON.   AFTER 4 MIN PROP OVERSPEED TO 1050, SECURED NR 1 ENG, AS PER QRH.  DURING RETRIEVAL OF FAULT CODES ON EMU/POWERPLANT FOUND CODES 260, 236, 158 AND 132.  MAINTENANCE FOUND PROP HAD TO BE SERVICE WITH GREASE.  (TC NR 20180208003).
